Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere

Zdzislaw Brzezniak, Ben Goldys, Q. T. Le Gia

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove the existence of random attractors for
the Navier--Stokes equations on 2 dimensional sphere under random forcing irregular
in space and time. We also deduce the existence of an invariant measure.
Original languageEnglish
Pages (from-to)227-253
Number of pages27
JournalJournal of Mathematical Fluid Mechanics
Volume20
Issue number1
Early online date28 Nov 2017
Publication statusPublished - Mar 2018

Bibliographical note

© The Author(s) 2017

Keywords

  • random attractors
  • energy method
  • asymptotically compact random dynamical systems
  • stochastic Navier-Stokes
  • unit sphere

Cite this